# SDR SWAA2023110102579

- Difficulty date: September 20, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 37,944 hours, 17,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FWD WET AREA FLOOR SUPPORT INTERCOSTAL @ LBL 12 BETWEEN STA 294.5 & 312 MKD DOT CORRODED P/N 141A5690-1<[01] REMOVED AND REPLACED FLOOR SUPPORT INTERCOSTAL AT LBL12' BETWEEN STA 294;5 TO STA 312 REF B-737-800 SRM 51-40-02-0G-0; DWG;141A5600;[02] RII VERIFIED REPLACEMENT
